# SDR SWAA2019081936105

- Difficulty date: August 6, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDE WALL SUPPORT CORRODED BETWEEN BS. 727 TO BS. 767,  RBL 21. / R&R ANGLE IAW SRM AND DWG.
